# SDR AALA202106229008

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,837 hours, 25,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 360 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED AT STA 360 AND S28L. REPARIED PER AARD 51-20-01-1 AND EA 328108.
